EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM 10 BAG 500 WAL; SYRINGE, PISTON
Back to Search Results |
| Model Number |
328509 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported needle hub separated inside of the shield.Lot #: 3198219, catalog #: 328509, date of event: 03-26-24, samples: available - sending mail kit.
Additional Manufacturer Narrative
Correction to: h6 (type of investigation, investigation findings, and investigation conclusions) investigation summary: samples were received and an investigation was performed.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.